# SDR CA061106014

- Difficulty date: October 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO HELIPAD, LANDING GEAR DID NOT BE DEPLOYED. PILOT NOTICE AT THE LAST MOMENT AND ALMOST LANDED ON BELLY. ADD NO GREEN LIGHT NOR AUDIO WARNING. USE THE EMERGENCY GEAR RELEASE. LANDING UNEVENTFUL AFTERWARD. (TC# 20061106014)
